Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The order of the automorphism group of a central product


Author: Kenneth G. Hummel
Journal: Proc. Amer. Math. Soc. 47 (1975), 37-40
MathSciNet review: 0352253
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: If a $ p$-group $ G$ is the central product of nontrivial subgroups $ H$ and $ A$, where $ A$ is abelian and $ o(H)\vert o(\operatorname{Aut} H)$, then $ o(G)\vert o(\operatorname{Aut} G)$.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0352253-1
Keywords: Central product, automorphism group, $ p$-group
Article copyright: © Copyright 1975 American Mathematical Society